Ulster University Logo

On A Class of Algebraic Polynomials with Random Coefficients

Farahmand, K (2001) On A Class of Algebraic Polynomials with Random Coefficients. International Journal of Applied Mathematics, 6 (3). pp. 279-286. [Journal article]

Full text not available from this repository.


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:7826
Deposited By: Professor Kambiz Farahmand
Deposited On:22 Jan 2010 10:30
Last Modified:09 May 2016 10:53

Repository Staff Only: item control page